# SDR YENA2025102801065

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 84,189 hours, 30,656 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#887, JFK-SXM. "INFLIGHT REPORTS DIRTY SOCK SMELL ON FINAL APPROACH.  ACCOMPLISHED INFORMATION NOTICE 2017-T015L SECTION B2.IDENTIFIED ODOR LEVEL 2 COMING FROM APU. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT IS OK FOR SVC. REMOVED AND REPLACED RECIRCULATION FILTERS PER AMM 21-41-41. ALSO PERFORMED ENGINE RUN REF AMM 71-00-00-710-02B AS PRECAUTIONARY  NO ODORS WERE NOTED.
